American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Elaine Cozzi and Robert L. Pego. On optimal estimates for the Laplace-Leray commutator in planar domains with corners. Proc. Amer. Math. Soc. 139 (2011) 1691-1706. MR 2763758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Gérard-Varet and Emmanuel Dormy. On the ill-posedness of the Prandtl equation. J. Amer. Math. Soc. 23 (2010) 591-609. MR 2601044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter D. Lax. Mathematics and physics. Bull. Amer. Math. Soc. 45 (2008) 135-152. MR 2358380.
Abstract, references, and article information   
View Article: PDF

[4] K. B. Ranger. Parametrization of the two and three-dimensional motion of a viscous incompressible liquid. Quart. Appl. Math. 64 (2006) 401-412. MR 2259045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia